Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suffering from erectile dysfunction. Having masturbating habit. Not sleeping properly. Is there any problem?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1839 Questions
Question
I have recently realised that I don't get that sexually excited as much as I used to get. I am only 25 and I maturbate may be 2 or three times a week. What I think is that my penis has become softer and I don't get that strong erection. It could be because i am really stressed these days and I can't sleep properly at night. I think about a lot of things at night and I get a disturbed sleep. I get anxious about silly things and start to get worried about it. Please tell me if there is any problem and is there anything I can do to make it better.

I smoke weed occasionally. I get this itchy feeling in my testicles when I smoke. Is this because I think that something is happening or is it actually something. It happens everytime I smoke. I have stopped smoking now. I get the same feeling when I drink redbull or any high caffeine drink. I think I have lost muscles as well because of smoking weed. Is there anything I could do to recover from whatever damage smoking did to me?
Posted Sun, 2 Sep 2012 in Erectile Dysfunction
 
 
Answered by Dr. Ashish Mittal 1 hour later
Hello,
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Erectile dysfunction can be a result of a psychological or physical problem.

Psychological causes: Most common cause in young patients. These include performance anxiety, emotional weakness, inferiority complex, stress, marital or relationship problems, low mood, feelings of guilt, and the effects of a past sexual and emotional trauma. Men with psychological problem usually have normal nocturnal erections and erections upon awakening, whereas men with physical problem often do not.

Physical causes: Include neurological disorders, alcoholism, drug abuse, hormonal imbalances, diabetes, hypertension, blood vessel disease and chronic diseases.

What I can understand from your query is that you have multiple symptoms related to anxiety disorders which for me appear to cause of problem.

I will describe some simple measures which you can incorporate and these should help you:
-First of all, quit weed smoking as it can cause anxiety and erectile dysfunction.
-Meet psychiatrist for management of stress and anxiety.
-Eat a healthy diet
-Have faith in yourself and do not take any stress. You can talk to your partner openly and indulge in plenty of foreplay before sex.
-Exercise, particularly aerobic exercise is very effective.
-The commonly prescribed drug by the doctors for on demand erection is sildenafil (Viagra) or Tadalafil (Megalis), which causes erections to be stronger and long lasting. It is important to rule out medical conditions specially related to cardiovascular system before starting such treatment. Both of these medicines have excellent result in physical causes of erectile dysfunction.


I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Suffering from erectile dysfunction. Having masturbating habit. Not sleeping properly. Is there any problem? 9 hours later
so you are saying that a 25 year young man should now have viagra for sex?
 
 
Answered by Dr. Ashish Mittal 4 hours later
Hello again,

Thanks for follow up,

Above all steps will help you in hierarchy. Specially management of anxiety.

Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.

Wish you good health.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor